# SDR EE4Y2024021419447

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Frm 66 S15l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 534123-01-2-001 FR 66 LH SIDE INNER CAP JOINT TO GUSSET PLATE AT STGR 15L FOUND SECOND HOLE (FROM UP TO DOWN) WITH CRACK. THE REPAIR WAS PERFORMED FOLLOWING THE REPAIR INSTRUCTIONS AS PER A319 SRM 53-41-12-300-018.THE REPAIRWAS DOCUMENTED UNDER COOPESA JOB A1N206 ITEM 2-48
